Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 49, NWS Wilmington, OH

March 30, 20124 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Mar 30, 2012, 6:41 PM EDT for 4 counties in Ohio. It was in force for 49 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2012, 6:41 PM EDT (22:41 UTC)
Expired
Mar 30, 2012, 7:30 PM EDT
In force
49 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Darke County, OH, Miami County, OH, Montgomery County, OH, Preble County, OH

The radar

The Cincinnati radar (KILN), 66 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 6:48 PM EDTHAIL 1West Manchester, OH
Mar 30, 7:01 PM EDTHAIL 1Brookville, OH
Mar 30, 7:02 PM EDTHAIL 1Union, OH
Mar 30, 7:06 PM EDTHAIL 1Brookville, OHDIME TO QUARTER SIZE HAIL
Mar 30, 7:12 PM EDTHAIL 0.75Englewood, OH
Mar 30, 7:24 PM EDTTSTM WND GST 683 S Englewood, OHAT OLIVE AND SHILOH SPRINGS ROADS IN TROTWOOD
Mar 30, 7:24 PM EDTHAIL 1.253 S Englewood, OHINTERSECTION OF OLIVE AND SHILOH SPRING ROADS IN TROTWOOD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 3:24 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 249 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
825 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
249 m²/s²
0-3 km storm-relative helicity
364 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

539 
WUUS51 KILN 302241
SVRILN
OHC037-109-113-135-302330-
/O.NEW.KILN.SV.W.0049.120330T2241Z-120330T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
641 PM EDT FRI MAR 30 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DARKE COUNTY IN WEST CENTRAL OHIO...
  SOUTHERN MIAMI COUNTY IN WEST CENTRAL OHIO...
  NORTHERN MONTGOMERY COUNTY IN WEST CENTRAL OHIO...
  NORTHERN PREBLE COUNTY IN WEST CENTRAL OHIO...

* UNTIL 730 PM EDT.

* AT 639 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR ITHACA...MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WEST MILTON...
  ENGLEWOOD...
  TROTWOOD...
  VANDALIA...
  TIPP CITY...
  DAYTON...
  NORTHRIDGE...
  HUBER HEIGHTS...

IN ADDITION...GORDON...VERONA...POTSDAM...BROOKVILLE...
PHILLIPSBURG...GARLAND...UNION AND NORTHVIEW ARE NEAR THE PATH OF
THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 8 AND 39...
I-75 BETWEEN MILE MARKERS 54 AND 70...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
FRIDAY EVENING FOR SOUTHEASTERN INDIANA AND SOUTHWESTERN OHIO.

&&

LAT...LON 3997 8473 3999 8406 3984 8408 3983 8410
      3978 8409 3975 8410 3984 8476
TIME...MOT...LOC 2241Z 273DEG 34KT 3991 8455

$$
1 follow-up statement
736 
WWUS51 KILN 302309
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
709 PM EDT FRI MAR 30 2012

OHC037-135-302319-
/O.CAN.KILN.SV.W.0049.000000T0000Z-120330T2330Z/
DARKE OH-PREBLE OH-
709 PM EDT FRI MAR 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PREBLE AND
SOUTHEASTERN DARKE COUNTIES HAS BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3992 8445 3992 8443 3995 8443 3997 8442
      3999 8406 3984 8408 3983 8410 3979 8409
      3975 8410 3980 8448 3985 8448
TIME...MOT...LOC 2309Z 273DEG 34KT 3990 8425

$$

OHC109-113-302330-
/O.CON.KILN.SV.W.0049.000000T0000Z-120330T2330Z/
MIAMI OH-MONTGOMERY OH-
709 PM EDT FRI MAR 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHERN MONTGOMERY AND SOUTHERN MIAMI COUNTIES...

AT 705 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR UNION...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
VANDALIA...DAYTON...TIPP CITY...NORTHRIDGE AND HUBER HEIGHTS.

IN ADDITION...SHILOH...GINGHAMSBURG...PHONETON...RIVERSIDE...
OVERLOOK-PAGE MANOR...BRANDT AND BROWN ARE NEAR THE PATH OF THIS
STORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 18 AND 39...
I-75 BETWEEN MILE MARKERS 54 AND 69...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3992 8445 3992 8443 3995 8443 3997 8442
      3999 8406 3984 8408 3983 8410 3979 8409
      3975 8410 3980 8448 3985 8448
TIME...MOT...LOC 2309Z 273DEG 34KT 3990 8425

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 3:51 PM EDT, 2 hours 50 minutes earlier.

Area forecast discussion, Mar 30, 3:51 PM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
351 PM EDT FRI MAR 30 2012

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL TRACK EAST ACROSS THE REGION LATE THIS
AFTERNOON INTO THE EVENING...BRINGING SHOWERS AND THUNDERSTORMS.
HIGH PRESSURE WILL BUILD IN AGAIN ON SATURDAY. A BACK DOOR COLD
FRONT WILL DROP THROUGH THE GREAT LAKES AND INTO THE REGION ON
SUNDAY BRINGING ANOTHER CHANCE OF PRECIPITATION.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
SEEING SOME SCT CONVECTION DEVELOPING OUT AHEAD OF LOW PRESSURE IN
ERN IL/WRN IN. THE MODELS ARE FAIRLY CONSISTENT IN PUSHING THE LOW
EASTWARD ALONG WITH ITS ATTENDANT CDFNT. MESOSCALE MODELS FORM A
LINE OF CONVECTION AHEAD OF THE CDFNT IN INDIANA AND BRING IT INTO
THE NW AROUND 21Z. LINE WORKS ACROSS THE FA REACHING THE SE BY
03Z. FRONT TRIES TO LAY OUT ACROSS THE S...SO MIGHT SEE SOME
LINGERING PCPN THERE AFT 06Z...BUT DYNAMICS AND INSTABILITY WANES QUICKLY.

WENT WITH A MODEL BLEND FOR LOWS TONIGHT...PUTTING UPPER 30S IN
THE N AND LOWER 50S IN THE S. NOT EXPECTING A CHANCE OF FROST
TONIGHT IN THE N AS MODELS ARE BRINGING IN LOW LEVEL CLOUDS POST
FRONTAL.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
HIGH PRESSURE RIDGE AT SFC NOSES DOWN INTO THE REGION ON SATURDAY.
MODELS ARE SHOWING ABUNDANT H9 MOISTURE OVER THE FA AT THE
BEGINNING OF THE DAY. LOW LEVEL MOISTURE/CLOUDS MIX OUT AS THE
DAY PROGRESSES.

THE AXIS OF THE RIDGE SLIDES ACROSS THE FA SATURDAY NIGHT. THE
FLOW ALOFT TURNS TO THE NW SATURDAY AS H5 RIDGE BUILDS IN THE
PLAINS. A BACKDOOR CDFNT DROPS THROUGH THE LAKES SUNDAY. MODELS
DIFFER A LITTLE IN THE SCENARIO. THE GFS/ECMWF DROP CDFNT DOWN
ACROSS THE FA WITH SCT CONVECTION. THE NAM IS A LITTLE SLOWER WITH
THE FNT AND FARTHER N. DECIDED TO GO WITH THE GFS/ECMWF
SOLUTION...SO BROUGHT CHC POPS IN SUNDAY AND MOVED THEM INTO THE
SRN AND WRN SECTIONS BY SUNDAY NIGHT.

NAM MOS TEMPERATURES ARE MUCH COOLER FOR HIGHS ON SATURDAY. A MODEL
CONSENSUS INDICATES THAT HIGHS CLOSER TO THE GFS MOS SEEM MORE
REASONABLE. SATURDAY NIGHT UNDER MOSTLY CLEAR SKIES...TEMPERATURES
WILL COOL. WILL HAVE TO KEEP AN EYE OUT FOR PATCHY FROST IN THE NE
FOR THAT TIME...BUT RIGHT NOW FEEL IT IS TOO EARLY TO WORRY ABOUT
IT TOO MUCH. TEMPERATURES REBOUND QUICKLY ON SUNDAY AHEAD OF THE
FRONT. ONCE AGAIN LEANED TOWARDS THE WARMER GFS MOS VALUES.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
MID LEVEL RIDGING WILL BE IN PLACE ACROSS THE OHIO VALLEY BY 12Z
MONDAY MORNING WITH A WEAKENING COLD FRONT TO OUR SOUTH. THE MODELS
ARE TRYING TO SHOW THIS FRONT LIFTING BACK TO THE NORTHEAST AS A
WARM FRNT THROUGH THE DAY ON MONDAY...BUT DISAGREE ON BOTH THE
TIMING AND THE STRENGTH OF THIS FEATURE. WILL THEREFORE JUST HANG ON
TO SOME LOWER CHANCE POPS MONDAY INTO MONDAY NIGHT.

THE MODELS ARE ALSO HAVING A DIFFICULT TIME RESOLVING THE SHORT
WAVE ENERGY MOVING OUT OF THE ROCKIES THROUGH MID WEEK. BOTH THE 12Z
NAM AND 12Z CMC ARE TRYING TO CLOSE OFF A 5H LOW AS IT MOVES INTO
THE TENNESSEE VALLEY WEDNESDAY INTO THURSDAY. HOWEVER...THE 00Z
ECMWF KEEPS THE CLOSED LOW WELL BACK TO THE SOUTHWEST AND AS A
RESULT IS MUCH SLOWER TO BRING RIDGING IN FROM THE WEST THROUGH
LATE IN THE WEEK. IN FACT...THE 00Z ECMWF KEEPS A FAIRLY DEEP TROUGH
OVER THE NORTHEASTERN UNITED STATES THROUGH THE LONG TERM PERIOD. IT
LOOKS LIKE THERE WILL BE A DECENT CHANCE OF SHOWERS AND
THUNDERSTORMS BY TUESDAY AS THE INITIAL ENERGY APPROACHES BUT THE
QUESTION WILL BE HOW LONG ANY TREAT WILL HANG AROUND INTO THE MIDDLE
PART OF THE WEEK. WITH THE CLOSED LOW OF THE GFS/CMC WOULD THINK ANY
LINGERING PCPN WOULD MAINLY REMAIN TO OUR SOUTHWEST. MEANWHILE...ANY
PCPN PUSHING DOWN THE BACK SIDE OF THE TROUGH OF THE ECMWF SHOULD
MAINLY REMAIN TO OUR EAST. WILL THEREFORE GO WITH A DRY FORECAST
FROM MID WEEK ON...BUT CONFIDENCE IS NOT VERY HIGH WITH THIS
FORECAST. OF COURSE TEMPERATURES THROUGH THE WEEK WILL ALSO BE
AFFECTED BY ALL OF THIS. WILL GENERALLY GO WITH A BLEND OF
PERSISTENCE AND THE MODELS BUT PERHAPS TREND A LITTLE MORE TOWARD
THE COOLER ECMWF...WHICH WOULD KEEP TEMPERATURES FAIRLY SEASONABLE
THROUGH THE WEEK.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
COLD FRONT WILL APPROACH THE AREA TONIGHT. EXPECT GUSTY SOUTHWEST
WINDS UP TO 25 KTS LATE THIS AFTERNOON AND EARLY THIS EVENING.
THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT AND SHOULD AFFECT ALL
TAF SITES THIS EVENING. HAVE FORECAST TEMPO MVFR IN THESE
THUNDERSTORMS MAINLY AFTER 22Z...THROUGH 04Z. HOWEVER...CONDITIONS
IN MORE INTENSE STORMS COULD REACH IFR DURING THIS TIME PERIOD.
AFTER 04Z...THE COLD FRONT WILL PUSH FROM NORTHWEST TO SOUTHEAST
ACROSS THE AREA. WINDS WILL THEN SHIFT TO THE NORTHWEST AND AN
MVFR CLOUD DECK WILL SPREAD ACROSS THE TERMINALS. AT THIS TIME IT
APPEARS THE MVFR CLOUD DECK WILL PERSIST ACROSS ALL TERMINALS FROM
LATE TONIGHT THROUGH MOST OF THE DAY SATURDAY.

OUTLOOK...SCATTERED THUNDERSTORMS POSSIBLE SUNDAY INTO TUESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...SITES
NEAR TERM...SITES
SHORT TERM...SITES
LONG TERM...JGL
AVIATION...LATTO
Hazardous weather outlook, Mar 30, 10:46 AM EDT, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1046 AM EDT FRI MAR 30 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-311500-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
1046 AM EDT FRI MAR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

A LOW PRESSURE SYSTEM WILL MOVE EAST THROUGH THE REGION TODAY...
BRINGING SHOWERS AND THUNDERSTORMS TO THE AREA. SOME OF THESE
STORMS MAY BE SEVERE LATE THIS AFTERNOON INTO THIS EVENING. LARGE
HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...BUT ISOLATED
TORNADOES ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Mar 30, 5:52 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
552 PM EDT FRI MAR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             GREENVILLE              40.10N 84.62W
03/30/2012  E0.75 INCH       DARKE              OH   AMATEUR RADIO

&&

JDR
Special weather statement, Mar 30, 5:54 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
554 PM EDT FRI MAR 30 2012

OHZ043-044-051-052-302230-
CHAMPAIGN OH-LOGAN OH-MIAMI OH-SHELBY OH-
554 PM EDT FRI MAR 30 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SHELBY...
NORTHEASTERN MIAMI...SOUTHWESTERN LOGAN AND WESTERN CHAMPAIGN
COUNTIES THROUGH 630 PM EDT...

AT 552 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
FLETCHER...MOVING EAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ST. PARIS...DE GRAFF...
URBANA AND WEST LIBERTY.

ALSO...PLATTSVILLE...BALLOU...PORT JEFFERSON...PEMBERTON...
CARYSVILLE...KISER LAKE STATE PARK...ROSEWOOD AND QUINCY ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 4037 8377 4008 8367 4009 8416 4032 8418
Special weather statement, Mar 30, 5:58 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
558 PM EDT FRI MAR 30 2012

OHZ044>046-302245-
DELAWARE OH-LOGAN OH-UNION OH-
558 PM EDT FRI MAR 30 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT UNION...SOUTHEASTERN
LOGAN AND DELAWARE COUNTIES THROUGH 645 PM EDT...

AT 556 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM BYHALIA TO RAYMOND TO MIDDLEBURG...MOVING EAST AT 40
MPH.

THESE STORMS WILL PRODUCE ONE HALF INCH DIAMETER HAIL.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RICHWOOD...
MARYSVILLE...DELAWARE...ASHLEY AND SUNBURY.

ALSO...RAYMOND...SOMERSVILLE...POTTERSBURG...BROADWAY...ESSEX...
PHARISBURG...MAGNETIC SPRINGS AND RADNOR ARE NEAR THE PATH OF THIS
LINE OF STRONG THUNDERSTORMS.

LAT...LON 4045 8324 4044 8302 4042 8301 4042 8293
      4041 8292 4036 8292 4036 8280 4035 8274
      4017 8276 4025 8367 4050 8349 4051 8325
Special weather statement, Mar 30, 6:07 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
607 PM EDT FRI MAR 30 2012

OHZ042-051>053-302245-
CHAMPAIGN OH-CLARK OH-DARKE OH-MIAMI OH-
607 PM EDT FRI MAR 30 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MIAMI...EASTERN DARKE...
NORTHWESTERN CLARK AND SOUTHWESTERN CHAMPAIGN COUNTIES THROUGH 645 PM
EDT...

AT 603 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR CIRCLE
HILL...MOVING EAST AT 45 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PIQUA...TROY AND ST.
PARIS.

ALSO...FARRINGTON...GRAYSON...CASSTOWN...FLETCHER...HAVEN VIEW...
CHRISTIANSBURG...NORTH HAMPTON AND DIALTON ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

LAT...LON 4018 8393 3999 8389 3998 8445 4016 8447
Special weather statement, Mar 30, 6:23 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
623 PM EDT FRI MAR 30 2012

OHZ042-051-060-061-302330-
DARKE OH-MIAMI OH-MONTGOMERY OH-PREBLE OH-
623 PM EDT FRI MAR 30 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PREBLE...NORTHERN
MONTGOMERY...SOUTHERN MIAMI AND SOUTHERN DARKE COUNTIES THROUGH 730
PM EDT...

AT 619 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
HOLLANSBURG...MOVING EAST AT 40 MPH.

THIS STORM WILL PRODUCE ONE HALF INCH DIAMETER HAIL.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW MADISON...
ARCANUM...LEWISBURG...PLEASANT HILL...WEST MILTON...ENGLEWOOD...
TROY...VANDALIA...TIPP CITY AND HUBER HEIGHTS.

ALSO...ELDORADO...WAYNE LAKES...WEST MANCHESTER...CASTINE...ITHACA...
GORDON...VERONA AND PITSBURG ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

LAT...LON 4003 8481 4007 8404 3984 8405 3984 8409
      3982 8410 3984 8481
Local storm report, Mar 30, 6:37 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
637 PM EDT FRI MAR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HAIL             MINGO                   40.21N 83.64W
03/30/2012  E1.00 INCH       CHAMPAIGN          OH   PUBLIC

&&

SNYDER

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 4:52 PM EDTSpecial Weather StatementILNAuglaize, Darke, Hardin, Logan, Mercer, Shelby53 min
Mar 30, 5:19 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Shelby41 min
Mar 30, 5:35 PM EDTSevere Thunderstorm WarningILNHardin, Logan, Union25 min
Mar 30, 5:54 PM EDTSpecial Weather StatementILNChampaign36 min
Mar 30, 5:58 PM EDTSpecial Weather StatementILNDelaware, Union47 min
Mar 30, 6:07 PM EDTSpecial Weather StatementILNMiami38 min
Mar 30, 6:17 PM EDTSevere Thunderstorm WarningILNChampaign, Logan, Madison, Union43 min
Mar 30, 6:23 PM EDTSpecial Weather StatementILNMiami67 min
Mar 30, 6:36 PM EDTSevere Thunderstorm WarningILNDelaware, Licking54 min
Mar 30, 6:52 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami53 min
Mar 30, 6:57 PM EDTTornado WarningILNDelaware, Licking33 min
Mar 30, 7:00 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Madison, Union45 min
Mar 30, 7:29 PM EDTSevere Thunderstorm WarningILNLicking31 min
Mar 30, 7:32 PM EDTSevere Thunderstorm WarningILNClark, Fayette, Franklin, Greene, Madison, Pickaway58 min
Mar 30, 7:34 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Delaware, Franklin, Madison, Union41 min
Mar 30, 7:38 PM EDTTornado WarningILNLicking22 min
Mar 30, 7:42 PM EDTTornado WarningILNDelaware, Franklin, Licking33 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.